# SDR SIMA20160708004

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 43,271 hours, 36,861 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE SERVICE DOOR INOPERATIVE.   REPAIRED WIRE FOR SERVICE DOOR AT SPLICE SP7376 IAW SWPM 20-21-00,  EMERGENCY LIGHTS OPS CHECK GOOD IAW AMM 33-50-00.
